# SDR UIEA2018040400560

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: MS16562254
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NR 2 PYLON FAN COWL SUPPORT BEAM PIN CRACKED.  REPLACED THE PIN  IAW AMM 71-11-04-712-011 REV 122 AND AMM 71-11-04-712-012 REV 122,  CHECKED NORMAL.
